# SDR SIMA20140924001

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 35,082 hours, 31,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT IS INOPERATIVE, CABIN.  R & R AFT FLASHLIGHT ONLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD AT THIS TIME.
